# SDR FDEA201610023429

- Difficulty date: October 2, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 74,838 hours, 17,694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISARMING L1 DOOR AT CRK THE DISARM LIGHT DID NOT COME ON. USED R1 FOR ENTRY.  FOUND SLIDE WAS  NOT DISARMED.  FOUND "DISARM" BULBS BURNED OUT.  RELAMP AND CHECKED NML.  OPERATION CHECK ARM/DISARM SEVERAL TIMES NML PER AMM 52-11-02-6.
